# SDR 99UAL900388

- Difficulty date: July 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N567UA
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Right
- Component: Sundstrand, 729825
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT GENERATOR FAILED.  RETURNED TO DEN.  *S/D*  REPLACED RIGHT INTEGRATED DRIVE GENERATOR (P/N 729825 DASH 770), AIR-OIL HEAT EXCHANGER AND FUEL-OIL COOLER.  RIGHT INTEGRATED DRIVE GENERATOR DIFFERENTIAL FAILED DUE TO CONTAMINATION.  UNIT WAS CONTAMINATED WITH MINERAL OIL.
